| Model Number |
DVFB1D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Pulmonary Embolism (1498); Chest Pain (1776); Palpitations (2467); Shock from Patient Lead(s) (3162)
| Date of Event |
12/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited intermittent undersensing.The rv lead remains in use.It was further reported that the patient received possible inappropriate anti-tachycardia pacing (atp) and high voltage therapy for atrial tachycardia/atrial fibrillation (at/af) with rapid ventricular response detected as ventricular fibrillation (vf).The implantable cardioverter defibrillator (icd) remains in use.Follow up with the clinic later revealed that the patient presented with chest pain and palpitations.Initial physical examinations showed that the patient had an irregular rhythm with tachycardia and electrolyte abnormality.A computed tomographic angiography (cta) with contrast exam was done and pulmonary embolism was suspected with high probability.The patient was hospitalized and medications were administered and adjusted.It was also noted that prior to the event the patient had not been taking their medications as prescribed.